Bulletin of the Institute of Mathematics
Academia Sinica  NEW SERIES


The Bulletin was founded in 1973 by the Institute of Mathematics, Academia Sinica, with then assigned ISSN number 0304-9825 (PRINT). In 2006 the Bulletin was re-launched as New Series with new ISSN numbers 2304-7909 (PRINT) and 2304-7895 (ONLINE), respectively, due to the change of title and the availability of the new online version. The Bulletin (N.S.) publishes original research papers in pure and applied mathematics, as well as high quality expository and survey articles. It is published in March, June, September, and December.

Current Issue

Vol. 18 No. 4, 2023 December

Edited by

Stefano Bianchini (Scuola Internazionale Superiore di Studi Avanzati)
Luis A. Caffarelli (University of Texas at Austin)
Ching-Li Chai (University of Pennsylvania)
Jih-Hsin Cheng (Academia Sinica)
Shun-Jen Cheng (Academia Sinica)
Mariano Giaquinta (Scuola Normale Superiore)
Ching-Hung Lam (Academia Sinica)
Yuan-Pin Lee (Academia Sinica)
Tai-Ping Liu (Academia Sinica and Stanford University)
Shigefumi Mori (Kyoto University)
Yum-Tong Siu (Harvard University)
Shih-Hsien Yu (Academia Sinica)
Weiqiang Wang (University of Virginia)
Xuding Zhu (Zhejiang Normal University)

Managing Editor:
Chin-Yu Hsiao (Institute of Mathematics, Academia Sinica)


Abroad -
Institutional Subscription: USD$60 per year.
Individual Subscription: USD$20 per year.

Within Taiwan -
Institutional Subscription: TWD$1,500 per year.
Individual Subscription: TWD$500 per year.

There is no discount for agency subscription.
Full texts of all issues are freely available online.

Learn More

Contact us

Editorial and Production Matters:
Professor Chin-Yu Hsiao
Mr. Shu-chuen Huang
Subscriptions, Back Issue Sales, Claims and Changes to Postal or IP Addresses:
Mr. Shu-chuen Huang

Bulletin, Institute of Mathematics, Academia Sinica
6th Floor, Astronomy‐Mathematics Building, No. 1, Section 4,
Roosevelt Road, Taipei, 10617 Taiwan R.O.C.
Phone: +886‐2‐2368‐5999 ext. 382
Fax: +886‐2‐2368‐9771
E-mail: bulletin@math.sinica.edu.tw